MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/13/2025, a sales representative reported via (b)(4) that an ar-9215-1-03 universal quick connect handle and an ar-9236-03pp univers vaultlock¿ glenoid trial were damaged from heavy use.No additional information was provided, and additional information has been requested.Additional information was provided on 08/26/2025 where it was stated this event occurred during an anatomic total shoulder case on (b)(6) 2025.An attachment handle was used with this device.The handle snapped at that attachment site of the drill guide.A backup set used to complete the case.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9236-03pp batch s088gt000 was received for evaluation.Visual inspection revealed that the pole was broken off.Scratches and nicks were observed on the device's material.The most likely cause of the reported failure is wear and tear on the device, which was manufactured in 2023.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22950926
Report Number1220246-2025-03704
Device Sequence Number9636598
Product Code KWS
UDI-Device Identifier00888867250697
UDI-Public(01)00888867250697(11)230203(10)S088GT000
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Device Catalogue NumberAR-9236-03PP
Device Lot NumberS088GT000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown